Alert archive / Virginia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 31, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at May 1, 2017, 5:49 PM EDT for 4 counties in Virginia. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 1, 2017, 5:49 PM EDT (21:49 UTC)
- Expired
- May 1, 2017, 6:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Appomattox County, VA, Buckingham County, VA, Campbell County, VA, Charlotte County, VA
The radar
The Norfolk radar (KAKQ), 147 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 1, 6:06 PM EDT | TSTM WND DMG | 1 Nnw Pamplin City, VA | 3 TO 4 TREES DOWN ALONG RICHMOND HWY NEAR PAMPLIN. TIME RADAR ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 9.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 25 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 277 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
494
WUUS51 KRNK 012149
SVRRNK
VAC011-029-031-037-012245-
/O.NEW.KRNK.SV.W.0031.170501T2149Z-170501T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
549 PM EDT MON MAY 1 2017
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Southern Appomattox County in central Virginia...
Northwestern Charlotte County in south central Virginia...
Southeastern Campbell County in central Virginia...
Southeastern Buckingham County in central Virginia...
* Until 645 PM EDT
* At 548 PM EDT, a severe thunderstorm was located over Hat Creek,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage
to trees and power lines.
* Locations impacted include...
Phenix...
Red House...
Pamplin City...
Madisonville...
and Mike.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3733 7848 3733 7852 3737 7858 3738 7859
3739 7858 3740 7860 3734 7860 3727 7868
3721 7869 3719 7868 3719 7864 3716 7862
3701 7889 3723 7909 3753 7834 3752 7833
TIME...MOT...LOC 2148Z 228DEG 30KT 3715 7890
HAIL...1.00IN
WIND...60MPH
$$
KK2 follow-up statements
682
WWUS51 KRNK 012156
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
556 PM EDT MON MAY 1 2017
VAC011-029-031-037-012245-
/O.CON.KRNK.SV.W.0031.000000T0000Z-170501T2245Z/
Appomattox VA-Charlotte VA-Campbell VA-Buckingham VA-
556 PM EDT MON MAY 1 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHERN APPOMATTOX...NORTHWESTERN CHARLOTTE...EAST CENTRAL
CAMPBELL AND SOUTHEASTERN BUCKINGHAM COUNTIES...
At 555 PM EDT, a severe thunderstorm was located over Red House,
moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect wind damage to
trees and power lines.
Locations impacted include...
Red House...
Pamplin City...
Madisonville...
Mike...
and Sheppards.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for LARGE HAIL AND DAMAGING WINDS. For your
safety, move to an interior room on the lowest floor of a sturdy
building. Stay away from windows.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3733 7848 3733 7852 3737 7858 3738 7859
3739 7858 3740 7860 3734 7860 3727 7868
3721 7869 3719 7868 3719 7864 3716 7862
3705 7882 3727 7898 3753 7834 3752 7833
TIME...MOT...LOC 2155Z 228DEG 30KT 3719 7884
HAIL...1.00IN
WIND...60MPH
$$
KK886
WWUS51 KRNK 012215
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
615 PM EDT MON MAY 1 2017
VAC011-029-031-037-012224-
/O.CAN.KRNK.SV.W.0031.000000T0000Z-170501T2245Z/
Appomattox VA-Charlotte VA-Campbell VA-Buckingham VA-
615 PM EDT MON MAY 1 2017
...THE SEVERE THUNDERSTORM WARNING FOR
SOUTHERN APPOMATTOX...NORTHWESTERN CHARLOTTE...EAST CENTRAL CAMPBELL
AND SOUTHEASTERN BUCKINGHAM COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM EDT for
central and south central Virginia.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
LAT...LON 3733 7848 3733 7852 3737 7858 3738 7859
3739 7858 3740 7860 3734 7860 3727 7868
3721 7869 3719 7868 3719 7864 3716 7862
3705 7882 3727 7898 3753 7834 3752 7833
TIME...MOT...LOC 2213Z 228DEG 30KT 3730 7869
$$
KKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:29 PM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, May 1, 2:29 PM EDT, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Blacksburg VA 229 PM EDT Mon May 1 2017 .SYNOPSIS... A cold front will move through the region today and bring the potential for strong to severe thunderstorms into early this evening. Blustery northwest winds behind the front will usher in cooler air for midweek. Another cold front will move through on Thursday night, followed by much below normal temperatures fore the weekend. && .NEAR TERM /THROUGH TUESDAY/... As of 200 PM EDT Monday... Satellite imagery shows that low clouds have been holding tough across the region and this has helped keep instability in check. However, some breaks/thin spots have developed so some degree of heating is occurring. Since we didn't have a massive exodus of clouds and are now passed peak heating, there is not a large pool of unstable air for upstream convection to move into. While this will indeed limit the threat for widespread severe thunderstorms, shear remains very impressive so will have to closely monitor the radar for embedded deeper convection just ahead of the front that may be able to tap the low level wind field. The cold front will be moving off to our east early tonight, with strong northwest flow developing overnight. Winds will become quite strong along the ridgetops, then spread to lower elevations with diurnal mixing tomorrow. Note that recent rainfall has let the ground quite wet and this may cause trees to topple more easily in the gusty conditions. The low level wind field will then relax and allow winds to diminish later Tuesday afternoon. Temperatures behind the front will be trending cooler and be near normal for the start of May. Highs Tuesday will generally be in the Middle 70s east of the Ridge and in the middle 60s west. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... As of 200 PM EDT Monday... With the potential for active weather in the near-term period, completed the short- and long-term part of the forecast early without the 12z ECMWF. The central Appalachians, southern Blue Ridge and the VA/NC Piedmont region looks to be on the southern periphery of cyclonic flow in mid- levels Tuesday night into early Wednesday. Surface ridge of high pressure builds from the northwest, affording clear skies but also slightly cooler than typical early-May temperatures due to 850 mb cool advection (generally dropping to 0 to +2C). While boundary layer generally decouples allowing for stronger Tuesday gusts to abate by Tuesday evening, aforementioned cool thermal profiles aloft combined with daytime insolation Wednesday should again lead to moderately breezy westerly to northwesterly winds. Lows Tuesday night in the 40s to near 50, rebounding up to highs the 60s to lower 70s with daytime sunshine Wednesday. Later Wednesday into Wednesday night, ridging at the surface continues to build eastward off the coast. 2-m AGL to 925 mb flow becomes northeast to easterly, leading to potential for increasing cloudiness/stratus developing along and east of the Blue Ridge later Wednesday into Wednesday night. Will also be watching for increasing cloudiness as well in our far western VA/southeast WV counties toward early Thursday morning as well, ahead of a potent vertically stacked circulation centered over the mid-Mississippi Valley. We should remain generally dry however. Lows in the mid 40s to lower/mid 50s with greater amounts of cloud cover late. By Thursday, strengthening low-level south to southwest flow of 35- 45 kts results in marked increase thermal and moisture advection through the day precedes a strong cold front. PWATs increase to values around 1.0 to 1.25" per SREF mean, and while strong vertical wind shear is present surface-based instability is quite poor due to overnight stratus that may struggle to burn off if at all before the front arrives. PoPs increase from the west mainly Thursday afternoon, and couldn't rule out some embedded thunderstorms tied mainly to the front itself into far southeast VA into southeast WV. Steadiest/heaviest rain appears to occur Thursday night. I could envision there being a limited concern for heavy rain and possible isolated hydrologic concerns, though that threat may be better focused into Thursday evening. Highs Thursday are a bit tricky given likelihood of cloudiness all day offsetting warm thermal advection; offered highs only in the 60s, undercutting available MOS by several degrees with little to no insolation expected. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... As of 200 PM EDT Monday... Cold front associated with upper low over the Ohio Valley looks to move east across the forecast area Thursday evening. Focus for heaviest rainfall appears to be in this period given PWAT values of at or around 1.25" with some southeasterly upslope enhancement possible along the Blue Ridge and into the foothills. Again, not thinking severe could see potential for heavier rain rates and possible isolated hydro issues if rain and/or embedded thunderstorms can train in a linear fashion. Relatively fast northeastward cell motion given strong wind field would keep the threat limited. Certainly something to carefully monitor in later guidance. Temperatures then trend near to cooler than normal for Friday into the weekend as the region becomes governed by deep cyclonic gyre and associated cold pool aloft. Periods of diurnal, instability-driven rain showers will be possible Friday into Saturday. 850 mb temperatures in southeast WV do cool below 0C Saturday, so possibility for a few late-season snowflakes along the western Greenbrier County hillslopes if thermal profiles are correct. While we lose the moisture for precip Sunday into early next week, temperatures stay near to below normal until we rid ourselves of the cold pool aloft, which doesn't appear likely until early next week. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 200 PM EDT Monday... Convection ahead of a cold front approaching from the west will be the main concern for aviation into this evening. Convection may approach severe levels with strong winds the primary threat. Will rely on meso guidance in attempting to time passage of convection. Expect the front to be pushing off to our east early tonight, but synoptic winds in cold advection behind the front will become quite gusty along the hilltops overnight, then migrate to lower elevations when diurnal mixing becomes established tomorrow. Gusts tomorrow may exceed 30 kts especially at KROA. Cigs may lower to MVFR west of the Blue Ridge in upslope flow overnight but expect conditions to trend to VFR through Tuesday morning. Extended Aviation Discussion... VFR conditions will continue as winds subside under high pressure Tuesday night through Wednesday/Wednesday night. A slow moving low pressure system will then bring widespread precipitation and sub-VFR conditions to the Mid Atlantic region Thursday and Friday. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...MBS NEAR TERM...MBS SHORT TERM...AL LONG TERM...AL AVIATION...MBS/JH
Hazardous weather outlook, May 1, 3:55 PM EDT, 1 hour 54 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 355 PM EDT Mon May 1 2017 VAZ007-009>014-016>020-022>024-WVZ042>044-507-508-020900- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd- Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers- Monroe-Eastern Greenbrier-Western Greenbrier- 355 PM EDT Mon May 1 2017 This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. There is a slight risk for severe thunderstorms containing damaging winds and large hail today. An isolated tornado could also occur. West winds may also gust to 40 or 45 mph tonight behind a passing cold front. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ003>006-019-020-VAZ032>035-043>047-058-059-020900- Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Franklin- Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham- Halifax-Charlotte- 355 PM EDT Mon May 1 2017 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and west central Virginia. .DAY ONE...This afternoon and tonight. There is a slight risk for severe thunderstorms containing damaging winds and large hail today. An isolated tornado could also occur. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ001-002-018-VAZ015-020900- Ashe-Alleghany NC-Watauga-Grayson- 355 PM EDT Mon May 1 2017 ...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EDT TUESDAY... This Hazardous Weather Outlook is for northwest North Carolina and southwest Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. There is also a slight risk for severe thunderstorms containing damaging winds and large hail today. An isolated tornado could also occur. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, May 1, 4:53 PM EDT, 56 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
453 PM EDT MON MAY 1 2017
NCZ003>005-020-VAZ016-017-032-033-043-012145-
Stokes-Surry-Rockingham-Yadkin-Henry-Franklin-Patrick-Floyd-Carroll-
453 PM EDT MON MAY 1 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT
EASTERN SURRY...STOKES...WESTERN ROCKINGHAM...YADKIN...SOUTHERN
FLOYD...SOUTHEASTERN CARROLL...HENRY...SOUTHERN FRANKLIN AND PATRICK
COUNTIES AND THE CITY OF MARTINSVILLE...
At 452 PM EDT, radar indicated strong thunderstorms were located
along a line extending from Gladesboro to Rockford to near Troutman.
Movement was northeast at 55 mph.
Wind gusts up to 50 mph and pea size hail are possible with these
storms, along with brief heavy downpours.
Locations impacted include...
Eden...
Martinsville...
Mount Airy...
Rocky Mount...
and Flat Rock.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 3605 8075 3626 8069 3678 8069 3712 7967
3662 7970 3625 7983 3626 8045 3622 8043
3621 8045 3614 8044 3611 8051 3605 8050
TIME...MOT...LOC 2052Z 242DEG 48KT 3669 8066 3624 8064 3570 8083
LocontoLocal storm report, May 1, 5:00 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
500 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM HAIL SIMMONSVILLE 37.38N 80.37W
05/01/2017 E0.25 INCH CRAIG VA 911 CALL CENTER
&&
JMORROWSpecial weather statement, May 1, 5:04 PM EDT, 45 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 504 PM EDT MON MAY 1 2017 VAZ034-044-045-058-012200- Halifax-Campbell-Bedford-Pittsylvania- 504 PM EDT MON MAY 1 2017 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CAMPBELL...CENTRAL PITTSYLVANIA...NORTHWESTERN HALIFAX AND SOUTH CENTRAL BEDFORD COUNTIES... At 503 PM EDT, a strong thunderstorm was located over Chatham, moving northeast at 45 mph. Wind gusts of 50 to 55 mph and pea size hail are possible with this storm. Locations impacted include... Altavista... Hurt... Chatham... Gretna... and Brookneal. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. LAT...LON 3667 7935 3676 7958 3724 7942 3709 7888 TIME...MOT...LOC 2103Z 223DEG 35KT 3680 7941 KK
Local storm report, May 1, 5:31 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
531 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0501 PM TSTM WND DMG EAST BEND 36.22N 80.51W
05/01/2017 YADKIN NC 911 CALL CENTER
ONE TREE FELL ON A HOUSE ALONG HIGHWAY 67 IN TOWN
&&
PWLocal storm report, May 1, 5:35 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
535 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM TSTM WND DMG 6 SSW YADKINVILLE 36.06N 80.70W
05/01/2017 YADKIN NC 911 CALL CENTER
TWO TREES DOWN ON LONE HICKORY ROAD
&&
PWLocal storm report, May 1, 5:36 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
536 PM EDT MON MAY 01 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0443 PM TSTM WND DMG 5 SSW YADKINVILLE 36.06N 80.70W
05/01/2017 YADKIN NC 911 CALL CENTER
ONE TREE DOWN ON LIBERTY CHURCH ROAD
&&
PWThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 2:23 PM EDT | Wind Advisory | RNK | Alleghany, Bath, Bland, Carroll, Craig, Floyd and 13 more | 26 hr |
| May 1, 3:29 PM EDT | Special Weather Statement | RNK | Grayson, Pulaski, Wythe, City of Radford | 61 min |
| May 1, 4:01 PM EDT | Special Weather Statement | RNK | Carroll, Patrick, City of Galax | 59 min |
| May 1, 4:06 PM EDT | Special Weather Statement | RNK | Henry, Pittsylvania, City of Martinsville | 54 min |
| May 1, 4:52 PM EDT | Special Weather Statement | RNK | Amherst, Appomattox, Campbell, City of Lynchburg | 53 min |
| May 1, 4:53 PM EDT | Special Weather Statement | RNK | Franklin, Henry, Patrick, City of Martinsville | 52 min |
| May 1, 5:04 PM EDT | Special Weather Statement | RNK | Pittsylvania | 56 min |
| May 1, 5:10 PM EDT | Severe Thunderstorm Warning | RNK | Campbell, Halifax, Pittsylvania | 43 min |
| May 1, 5:16 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Buckingham | 74 min |
| May 1, 5:32 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Henry, Patrick, Pittsylvania, City of Danville, City of Martinsville | 58 min |
| May 1, 5:51 PM EDT | Tornado Warning | RNK | City of Danville | 24 min |
| May 1, 6:20 PM EDT | Special Weather Statement | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 40 min |
| May 1, 6:25 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Campbell, Franklin, Henry, Pittsylvania and 2 more | 65 min |
| May 1, 6:58 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Appomattox, Buckingham, Campbell, Charlotte, Halifax and 2 more | 77 min |
Nearby
Severe Thunderstorm Warnings in Virginia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.